# SDR DHL9970503C

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CENTER SEAT TRACK STA 600 CORRODED.  REMOVED DAMAGED AREA AND INSTALLED TRACK FROM BS 550 TO 630 PER SRM 53-10-5.  FABRICATED AND INSTALLED SPLICE AT BS 630 PER AVITAS EO 99AVHM033D1, N/R 5070.
